# SDR CA990310008

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Prop Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT PROPELLER DE-ICE PHASE A SHOWS LOAD WITH DE-ICE SELECTED OFF.  RELAY FAILED IN ON POSITION.  RELAY REPLACED.
